# SDR QXEA200601663

- Difficulty date: May 3, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 FUSELAGE INTERIOR RIGHT HAND INBOARD FORWARD SEAT RAIL X-39.000 TO X19.5 IS CORRODED BEYOND LIMITS.  REPAIRED IAW DHC-8-400 SRM 51-40-07-320-801, 51-41-05-800-801 AND 51-80-00-210-002.
